# SDR DALA2020022501408

- Difficulty date: November 18, 2019
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N893DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32002
- Aircraft time: 6,900 hours, 2,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Bs 488
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3893 DURING LIGHTNING STRIKE INSPECTION, FOUND DAMAGED FASTENER AT STATION 488 STRINGER 18L . CORRECTIVE ACTION: DAMAGE FOUND TO BE OUT OF LIMITS PER B737-900 SRM 53-00-01-1A-5 FIG 102 SHEET 1. PERFORMED CATEGORY C REPAIR PER B737-900 SRM 53 -00-01-2R-38 PARA 5D. REQUIRES DVI EVERY 500 FLIGHT CYCLES AND BEFORE 20,000 FLIGHT CYCLES REPLACE BLIND FASTENER WITH SOLID FASTENER PER B737 900 SRM 53-00-01 PARA 5D (3) REPAIR 38. (1364838).
